MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 16 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 16 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0270-16-2.0-22
Medical Device Problem Code Split (2537)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible, as no valid lot number has been provided.All information reasonably known as of 22 jun 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the feeding tube split inside the patient, and the jejunal feed is now getting into the patient's stomach.No further information has been provided at this time.
 
Additional Manufacturer Narrative
Correction: based on information received from the reporter, the product info has been updated.The device history record for lot aa7038n21 was reviewed and the product was produced according to product specifications.All information reasonably known as of 16 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
MIC-KEY GASTRIC-JEJUNAL FEEDING TUBE KIT - 16 FR, 2.0 CM
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7632306
Report Number9611594-2018-00072
Device Sequence Number2412871
Product Code KNT
UDI-Device Identifier10680651440911
UDI-Public10680651440911
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K926581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2019
Device Model Number0270-16-2.0-22
Device Catalogue Number991095639
Device Lot NumberAA7038N21
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date08/20/2018
Patient Sequence Number1